Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Hydrobiological Journal
SJR: 0.227 SNIP: 0.575 CiteScore™: 0.24

ISSN Imprimir: 0018-8166
ISSN On-line: 1943-5991

Volume 55, 2019 Volume 54, 2018 Volume 53, 2017 Volume 52, 2016 Volume 51, 2015 Volume 50, 2014 Volume 49, 2013 Volume 48, 2012 Volume 47, 2011 Volume 46, 2010 Volume 45, 2009 Volume 44, 2008 Volume 43, 2007 Volume 42, 2006 Volume 41, 2005 Volume 40, 2004 Volume 39, 2003 Volume 38, 2002 Volume 37, 2001 Volume 36, 2000 Volume 35, 1999 Volume 34, 1998

Hydrobiological Journal

DOI: 10.1615/HydrobJ.v43.i3.80
pages 108-114

A Study of Stability of Oxygen Conditions in Aquatic Ecosystems by Methods of Mathematical and Simulation Modeling

V. I. Lavryk
Kyiv-Mogyla National University Kyiv, Ukraine
I. A. Skuratovskaya
The National University “Kyiv-Mohyla Academy” Kiev, Ukraine


Dynamics and stability of the oxygen conditions under different conditions of functioning of aquatic ecosystems were investigated by methods of mathematical and simulation modeling. It has been shown how the character of oxygen conditions varies depending on the change in some biotic parameters and intensity of eutrophication.

Articles with similar content:

Stability and Steadiness of the Aquatic Ecosystems
Hydrobiological Journal, Vol.53, 2017, issue 3
A. F. Alimov
Influence of Algal Metabolites on the Quality of Water Depending on the Action of Natural and Anthropic Factors
Hydrobiological Journal, Vol.40, 2004, issue 2
V. P. Guseynova
Mathematical Models of Functional Self Organization of Human Respiratory System with Change in Hormonal Status of Organism
Journal of Automation and Information Sciences, Vol.50, 2018, issue 5
Natalya I. Aralova, Larisa Ya.-G. Shakhlina
Phytomicrobenthos Dynamics in Water Bodies of Various Types in the Kiliya Delta of the Danube River Depending on Some Ecological Factors
Hydrobiological Journal, Vol.52, 2016, issue 3
V. I. Shcherbak, E. Sh. Koziychuk
Physiological and Biochemical Status of Fishes of the Fam. Percidae in Winter
Hydrobiological Journal, Vol.51, 2015, issue 1
M. V. Prychepa , O. S. Potrokhov